Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > Sep. 2013

 

 

Characterizations of ordered semigroups by the properties of their bipolar fuzzy ideals, Vol. 2, No. 3 (Sep. 2013), PP:129-137

Download

Authors:
Muhammad Shabir - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
Zahid Iqbal - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

 

On cross-correlation spectrum of generalized bent functions in generalized Maiorana-McFarland class, Vol. 2, No. 3 (Sep. 2013), PP:139-145

Download

Authors:
Brajesh Kumar Singh - Department of Mathematics, School of Allied Sciences, Graphic Era Hill University, Dehradun-248002 (Uttarakhand), India

 

Design and implementation of multi-layer policies for database security, Vol. 2, No. 3 (Sep. 2013), PP:147-153

Download

Authors:
Ayman Mohamed Mostafa - Faculty of Computers and Informatics, Zagazig University, Zagazig, Egypt
Mohamed Hashem Abdel-Aziz - Faculty of Computers and Informatics, Ain Shams University, Cairo, Egypt
Ibrahim Mahmoud El-Henawy - Faculty of Computers and Informatics, Zagazig University, Zagazig, Egypt

 

Exact solutions of the coupled Higgs equation and the Maccari system using the modified simplest equation method, Vol. 2, No. 3 (Sep. 2013), PP:155-158

Download

Authors:
Mojgan Akbari - Department of Mathematics, Faculty of Mathematical Science, University of Guilan, Rasht, P.O.Box 1914, Iran

 

A New network multiplier using modified high order encoder and optimized hybrid adder in CMOS technology, Vol. 2, No. 3 (Sep. 2013), PP:159-164

Download

Authors:
Pooya Asadi - Department of Computer, Varamin-Pishva Branch, Islamic Azad University, Varamin, Iran

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved